MAUDE Adverse Event Report: ENDOLOGIX AFX; VELA SUPRARENAL

ENDOLOGIX AFX; VELA SUPRARENAL
Model Number A34-34/C80-O20 V
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with duraply.Device remains implanted.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft an infrarenal aortic extension and a suprarenal aortic extension to treat an abdominal aortic aneurysm (aaa).A type 1a endoleak was observed on the final angiogram.The physician elected to implant a palmaz (non-endologix) balloon expandable stent which partially resolved the endoleak; however, there was still an endoleak present.The patient is currently being monitored.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident-related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident could not be completed.No medical records nor medical imaging relevant to the reported adverse event/incident were received by endologix.The user facility was unable to provide this information.Procedure-related harms, device, user, procedure, or anatomy-relatedness of this complaint could not be determined with the medical records available for review.The final patient status was reported as being monitored.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Device iteration is afx with duraply.Corrections: g1,2: contact office- contact has been updated.H6: result code: remove code 3233.H6: conclusion code: remove code 11.

Brand Name
AFX
Common Device Name
VELA SUPRARENAL
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key11766395
Report Number2031527-2021-00189
Device Sequence Number11548922
Product Code MIH
UDI-Device Identifier00818009013606
UDI-Public(01)00818009013606(17)231223
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/23/2023
Device Model NumberA34-34/C80-O20 V
Device Lot Number2412620003
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/12/2021
Supplement Date Received by Manufacturer04/12/2021
Initial Report FDA Received Date05/03/2021
Supplement Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIFURCATED STENT GRAFT: LOT # 2382186003.; INFRARENAL AORTIC EXTENSION: LOT # 2416476001.
Outcome Attributed to Adverse Event Other;
Patient Age74 YR